BibTeX record journals/appml/Guedda06

download as .bib file

@article{DBLP:journals/appml/Guedda06,
  author    = {Mohammed Guedda},
  title     = {Multiple solutions of mixed convection boundary-layer approximations
               in a porous medium},
  journal   = {Appl. Math. Lett.},
  volume    = {19},
  number    = {1},
  pages     = {63--68},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.aml.2005.02.037},
  doi       = {10.1016/j.aml.2005.02.037},
  timestamp = {Fri, 26 May 2017 22:54:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/Guedda06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier